MathSciNet Relay Station
MathSciNet bibliographic data
MR419503 (54 #7524) 16A18
Cozzens, J. H. Maximal orders and reflexive modules. Trans. Amer. Math. Soc. 219 (1976), 323–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement